4 comments
  1. I'm sorry you're still feeling sad. I am wishing you so much luck for your upcoming FET. Also, I've been on the progesterone pessaries since retrieval (will be until week 11) and it's not TOO bad. I haven't had the oestrogen too, but hopefully your doc is right! x

    ReplyDelete
  2. I haven't ever done FET, but so sorry you have having such a bad reaction from the estrogen. Hopefully like the nurse suggested, the progesterone may counter act the estrogen and give you some relief. This is a hard road to go down and sometimes we get so fed up, but you can keep doing this! Remember you are a tough lady and will accomplish this goal also.

    ReplyDelete
  3. I think my clinic neglected to tell me that about the estrogen pills but that makes sense. I thought I was discontinuing them once I started up with the progesterone. Apparently not. Oh well. If all this craziness helps get me pregnant, I really can't imagine caring. But then again, I haven't been through nearly as much as you with these pills.

    ReplyDelete
  4. I hope your nurse is right that after you start taking the progesterone, you will start to feel more like yourself again. The meds sure do wreak havoc on our bodies during IVF. *hugs*

    ReplyDelete